# SDR QXEA2015052200274

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 20,089 hours, 21,246 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: 10784
- Condition: Malfunctioned
- Location: Wx Radar
- Part time: 11,751 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR INOPERATIVE.  DIVERTED AND MADE UNEVENTFUL LANDING.  WHEN WX IN TEST MODE, WX FAIL DISPLAYED AFTER A FEW SECONDS.  REPLACED TRANSCEIVER IAW AMM TASKS 34-41-01-000-801, AND 34-41-01-400-801. OPS TESTS GOOD. RETURNED TO SERVICE.
